# SDR DU4R2013004

- Difficulty date: July 31, 2013
- Submitted: July 31, 2013
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N880DP
- Make and model: Doug DC-9-83
- Aircraft serial: 48504
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND ELONGATED HOLE IN LOWER RT WING ANGLE FITTING AT XRS 69 BETWEEN S15-16R.
